# SDR 05FDEA03255

- Difficulty date: October 6, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY CORROSION ON FRAME SPLICE ANGLE AFT SIDE BS 460 STR 26L.   REMOVED CORROSION ON FRAME SPLICE FOUND TO BE OUT OF LIMITS. FABRICATED NEW SPLICE ANGLE & INSTALLED ALL WORK DONE IAW SRM 53-10-1, 51-40-04, 51-30-2.
